# SDR ERAA9572

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105S
- Aircraft serial: S842
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Gp Support
- Part number: 6895010
- Condition: Mis Overhauled
- Location: Gas Prod
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

G.P. SUPPORT WAS OVERHAULED BY DALLAS AIRMOTIVE ON W/O C67562 , SENT IN ON ERA P.O.G107056 AND RECEIVED BACK JAN 18, 1995.   TANG SLOTS ARE UNDER SIZED.
